Oestrogen patch side effects? - Fertility Network UK

Fertility Network UK

26,674 members38,229 posts

Oestrogen patch side effects?

CheshireKit
CheshireKit

Hi beautiful people. Hope you’re all well, or as well as can be expected going through this journey.

Well I finally started DE cycle today after what seems like months of waiting.

I’ve started using the oestrogen patches this morning and have had a splitting headache all day and feeling quite hot too. Not complaining, I’ll put myself through whatever I need to to get the outcome we all want, but was just worried in case these are a sign of a problem.

Any advice would be greatly appreciated.

Thank you xx

15 Replies
oldestnewest
DianeArnold
DianeArnoldAdministrator

Hi CheshireKit. Sorry you are experiencing the unpleasant side effects of the patches. Sometimes they pass after a couple of days, so hopefully you will be one of those. You're on your way, that's the most important thing. Thinking of you and good luck. Diane

Thanks @DianeArnold it’s reassuring to know it’s normal 😊 xx

I didn’t get headaches on them but I did get hot flushes. Good luck xx

CheshireKit
CheshireKit in reply to Tugsgirl

Thanks hon How are you doing? Xx

Tugsgirl
Tugsgirl in reply to CheshireKit

I’m ok. Tough day with one of my two pregnant bffs having their baby though xx

CheshireKit
CheshireKit in reply to Tugsgirl

Oh sorry to hear that hon, sending big hugs xx

Hidden
Hidden

I’ve started patches this week too!! Yep quite normal, splitting headache and moody pants here. Been taking them since Monday and they are subsiding now xxxx

CheshireKit
CheshireKit in reply to Hidden

Glad it’s normal although not good we’re both feeling rubbish 🤮 Good to hear it does get better 👍🏼 Have u an idea when ET will be yet? Xxx

Hidden
Hidden in reply to CheshireKit

The nurse mentioned around the end of February, donor hasn’t started her cycle yet 😬 I’m a bag of nerves!! Yet excited nerves!! xxx You doing ok?

Hope your symptoms settle down. I just had the tablet form last time and didn't have too many issues. I think my clinic are looking at patches for me with tablets next time so good to hear you are getting on! Good luck, starting to get exciting for you!!🤞🙏xx

Thanks @cinderella5 I don’t feel quite as bad today so think my body’s getting used to the hormones. It’s all starting to feel quite real now I’ve started on the patches and if all goes well with donor EC could be in 2 weeks! How are you getting on? Xx

Oh that's good news, pleased you're feeling a bit more normal today. Yes it feels like these bits go fast now....not long to go for you really then!!😁

I'm good ta. I've got my next treatment plan almost sorted so will likely transfer mid April....that feels like an age away but I'm sure it'll go quickly!!xx

Glad you’re almost sorted, April will here in no time 😊 xxx

I was not on patches but on high dose oestrogen tablets and had terrible side effects. Headaches and lightheadedness being the worst, to the point I had to be in bed for a few days.

It did ease after a few days to the point of no side effects later. Seems like it is just something to get through while your body adjusts to the change... good luck

Thanks @beebeestar it’s good to know it’s normal and it’ll pass xx

You may also like...